Aa
A
A
Close
Avatar universal
Redness on penis
after minor friction went to see doctor as it presisted for few weeks, intially doctor "assumed" Hydrocrotisone will do the job, while it decreased some chafing, I used it for 14 days and it made the area more redened!. I saw my other doctor and he thought its the friction not responding so he gave me stronger steroid! After 3weeks of application the condition was escalating thus, I decided to stop.

Whilst burning had decreased drasticslly, its been now 5months since I stop any steroids nonetheless I'm left with more visible redness in that area of application!

Is this permanent? I'm assuming it is since skin is unable to recover back to its normal colour!
Cancel
2 Answers
Page 1 of 1
Avatar universal
Forgot to mention that damage is on penile glans
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3149845 tn?1452625053
Hi and welcome. Since this is not STD related (or is it?) you might want to post this in the dermatology forum
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top STDs Answerers
Avatar universal
Blank
Avatar universal
Blank
101028 tn?1419606604
Blank
3149845 tn?1452625053
Blank
fort lauderdale, FL
Avatar universal
Blank
Gent, Belgium
484074 tn?1431294270
Blank
Reykjavik, Iceland